MAUDE Adverse Event Report: Pringy SKINVIVE by JUVEDERM XC 2x1 mL; implant, dermal, for aesthetic use

Pringy SKINVIVE by JUVEDERM XC 2x1 mL; implant, dermal, for aesthetic use
Catalog Number 98307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a patient was injected with skinvive¿ by juvéderm® into the right and left malar/zygomatic areas.Patient also concomitantly received nuera and back and cheek laser hair removal.The next day, patient reported presenting with left cheek erythema and good capillary refill.Swelling and mild tenderness also reported.Patient showed slight improvement of erythema each day.Patient was treating area with 2.5% hydrocortisone ointment and biopelle 40 serum multiple times a day.It was noted as of three days after onset the swelling remained and capillary refill was 1-2 seconds.The lower edge of the cheek area was a little darker in color and the redness of the upper edge had resolved by 75%.Patient was prescribed a medrol dose pack, starting with 4 a day then tapering.Patient also given revivisomes, biopelle 40's 2.5% hydrocortisone, doxycycline 100mg.Patient also reportedly rook bacitracin ointment.Patient travelled overseas but returned two weeks later.It was noted the skin had cleared up, good capillary refill and very little erythema.There was a small amount of hyperpigmentation in the lower perinasal area remaining.Patient reportedly had pus coming from the area while overseas.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the this is a known potential adverse event addressed in the product labeling.

Brand Name
SKINVIVE by JUVEDERM XC 2x1 mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50762785
Report Number3005113652-2026-01075
Device Sequence Number13071754
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066(17)Unknown(10)Unknown
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number98307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale